# SDR 96ZZZX5362

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6870832
- Condition: Damaged Splines
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DEFECT WAS DISCOVERED DURING INSPECTION OF THE PART ON RECEIPT FROM A 3RD PARTY VENDOR.  THE ALLISON GAS TURBINE 250-C20 SERIES OVERHAUL MANUAL PROVIDES IN TABLE VI-19 INSPECTION CRITERIA FOR POWER TURBINE COUPLINGS.  ITEM 58 OF THIS TABLE, ON PAGE 6-119 ALLOWS NO DAMAGE SUCH AS 'NICK, CHIPS, GROOVES' IN THE SPLINE TEETH.  THE DAMAGED TOOTH CLEARLY RENDERS THIS SHAFT UNSERVICEABLE.
